# SDR R61A201802010113

- Difficulty date: January 22, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FRAMES 24 AND 25. AT EDGE OF FORWARD CARGO DOOR CUTOUT.  BLENDED AND RESTORED FINISH IAW ETD2018-170-009072.
